MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/00365521.2017.1311936

Медицинская библиотека · Scandinavian journal of gastroenterology · 2017

Clinical and histologic features of Azathioprine-induced hepatotoxicity.

Siramolpiwat Sith, Sakonlaya Dussadee

Сравнительное исследованиеСтатьяПеревод в очереди

Аннотация

BACKGROUND

Hepatoxicity is a relative uncommon complication related with Azathioprine, however most studies were performed in inflammatory bowel diseases patients. The aim of this study is to report the clinical profile of patients with Azathioprine-induced hepatotoxicity.

METHODS

All medical records of patients received Azathioprine from 2010 to 2015 were retrospectively reviewed. Hepatotoxicity was defined as serum alanine aminotransferase (ALT) or aspatate aminotransferase (AST) or total bilirubin >2 times upper limit normal. Other causes of liver diseases were excluded. All subjects were followed until the resolution of liver injury.

RESULTS

Two-hundred and ninety-three patients receiving Azathioprine were retrospectively reviewed. Eight patients (2.7%) were diagnosed with Azathioprine-induced hepatotoxicity. The median age was 45 year with female preponderance. The latency to onset of liver injury ranged from 7 to 236 d, and 4 patients were symptomatic. Median peak levels were ALT 295 U/L, alkaline phosphatase 169 U/L, and total bilirubin 1 mg/dl. According to R-ratio, mixed pattern (50%) was more frequent than cholestatic (37.5%) and hepatocellular pattern (12.5%). Liver biopsies were performed in 2 patients, and showed hepatocellular and canalicular cholestasis with mild portal and peri-portal inflammation. All patients recovered fully with a median time of 41.3 days. Two patients developed prolonged cholestasis >2 months, hence none had liver failure or required liver transplantation.

CONCLUSION

Hepatotoxicity is relative uncommon in patients receiving Azathioprine, and predominantly is mixed hepatocellular and cholestatic in nature. Even though all patients recover fully after drug withdrawal, severe cholestasis can occur.

Для цитирования: Siramolpiwat Sith, Sakonlaya Dussadee. Clinical and histologic features of Azathioprine-induced hepatotoxicity.. Scandinavian journal of gastroenterology. 2017. DOI: 10.1080/00365521.2017.1311936.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.